MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA TRAPTRAY CEM SZ 4F/3T
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pma 510k cannot be determined; device is unknown.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01325, 1038671-2025-00452, 1038671-2025-00451.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 110 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, ambulation difficulties, balance problems, joint laxity, loss of range of motion, osteolysis, pain, swelling/edema, and synovitis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loss of range of motion, femoral loosening, and disassembly.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.D10: concomitant devices: 2370750, 02-012-35-4013 - logic tibia ps mod insrt sz 4 13mm.2858709, 200-02-35 - three peg patella 35mm.2838034, 02-010-01-0340 - logic femoral ps cem right sz 4.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21401974
Report Number1038671-2025-01022
Device Sequence Number8523607
Product Code JWH
UDI-Device Identifier10885862003225
UDI-Public10885862003225
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2018
Device Model NumberLOGIC TIBIA TRAPTRAY CEM SZ 4F/3T
Device Catalogue Number02-012-41-4030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date02/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale